MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86248
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a intellanav mifi open-irrigated ablation catheters and a maestro connection box were used in a atrial fibrillation ablation procedure.Intellanav mifi oi was connected recognized by maestro generator, normal impedance was listed (123 ohms) temperature of catheter was low around 25 degrees celsius.When starting the first ablation with a power of 30 watts and flow of 30ml the temperature dropped below 15 degrees celsius, and a d06 temp out of range error was displayed.This error stopped the ablation.All connections were checked and no issues were identified.A second ablation was attempted and the same d06 error occurred.The output was lowered to 25 watts with irrigation of 17ml, temperature stayed above 15 degrees.The ablation catheter, connection cables, and maestro pod were swapped without solving the problem.With a flow of 10ml and power of 30 watts more ablations were attempted but it is not sure if these were effective.Temperature with these settings was around 18 degrees celsius.Isolation of inferior part of left pulmonary valves were attempted and an anterior and posterior line was done.The procedure was canceled due to this issue.

Brand Name
MAESTRO 4000 CONTROLLER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11229676
Report Number2134265-2021-00771
Device Sequence Number3717692
Product Code LPB
UDI-Device Identifier08714729861911
UDI-Public08714729861911
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86248
Device Catalogue Number86248
Device Lot Number0919180968
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date01/26/2021
Patient Sequence Number1